# SDR USAA2013121700001

- Difficulty date: December 16, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 43,327 hours, 12,895 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT 866  EN-ROUTE SXM TO CLT.  LT RECIRCULATING FAN INOPERATIVE WITH BURNING ODOR IN CABIN.  R & R LT RECIRCULATING FAN.   PRIMARY CAUSE OF FAILURE DUE TO HEAVY CONTAMINATION & SECONDARY DUE TO BEARING FAILURE.  UNIT WAS REPAIRED.
